On semi-regular spaces

L. Sołtysik

Commentationes Mathematicae (1990)

  • Volume: 29, Issue: 2
  • ISSN: 2080-1211


The article contains no abstract

How to cite


L. Sołtysik. "On semi-regular spaces." Commentationes Mathematicae 29.2 (1990): null. <http://eudml.org/doc/292327>.

abstract = {The article contains no abstract},
author = {L. Sołtysik},
journal = {Commentationes Mathematicae},
keywords = {},
language = {eng},
number = {2},
pages = {null},
title = {On semi-regular spaces},
url = {http://eudml.org/doc/292327},
volume = {29},
year = {1990},

AU - L. Sołtysik
TI - On semi-regular spaces
JO - Commentationes Mathematicae
PY - 1990
VL - 29
IS - 2
SP - null
AB - The article contains no abstract
LA - eng
KW -
UR - http://eudml.org/doc/292327
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.